On solutions of hyperbolic differential inclusions with nonconvex right-hand side
- 25 Downloads
The existence of a generalized solution with continuous derivativesu x ,u y is proved for the differential inclusionu xy ∈F(x, y, u) with a nonconvex right-hand side satisfying the Lipschitz conditioninx, y, andu.
KeywordsGeneralize Solution Differential Inclusion Hyperbolic Differential Inclusion
Unable to display preview. Download preview PDF.
- 1.W. Sosulski, “Existence theorem for generalized functional-differential equations of hyperbolic type,”Rocz. PTM. Ser. 1,25, No. 1, 149–152 (1985).Google Scholar
- 2.A. N. Vityuk, “Properties of solutions of hyperbolic differential equations with many-valued right-hand sides,”Mat. Fiz. Nelin. Mekh., No. 15, 59–62 (1991).Google Scholar
- 3.A. N. Vityuk, “On existence of solutions of a class of many-valued partial differential equations,” in:Boundary-Value Problems [in Russian], Perm' (1984), pp. 131–133.Google Scholar
- 4.A. F. Filippov, “Classical solutions of differential equations with many-valued right-hand sides,”Vestn. Mosk Univ., Ser. 1, Mat., Mekh., No. 3, 16–26 (1967).Google Scholar
- 5.A. F. Filippov, “On existence conditions for solutions of many-valued differential equations,”Differents. Uravn.,3, No. 6, 1070–1078 (1977).Google Scholar
- 6.A. A. Tolstonogov,Differential Inclusions in Banach Spaces [in Russian], Nauka, Novosibirsk (1986).Google Scholar
- 7.I. Kubiaczyk, “Existence theorem for many-valued hyperbolic equation,”Rocz, PTM. Ser. 1,27, No. 1, 115–119 (1987).Google Scholar
- 8.J. Conlan, “The Cauchy problem and the mixed boundary value problem for a non-linear hyperbolic partial differential equation in two independent variables,”Arch. Ration. Mech. Anal.,3, 355–380 (1959).Google Scholar
- 9.R. J. Auman, “Integrals of set-valued functions,”J. Math. Anal. and Appl.,12, No. 1, 1–12 (1965).Google Scholar